Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

History of occasional migraines. Have sinus like headaches and burning sensation in temple and neck. Took Zyrtec D. Concerned

I have a history of occasional migraines. The onset begins with a visual imparity lasting about 10 minutes. It then moves to a burning sensation in the left (usually) temple. After about 20 minutes or so, this progresses to a full blown headace, still however, centered in the left temple. I have these about onece every 3-4 months. During the past week I have had sinus like headaces along with a burning sensation in my left temple and a burning pulling sensation down the left side of my neck towards the base of the skull . There has been recent sinus issues (drainage and intermittnet sore hroat) that I have successfully manged with Zyrtec D. The burning in the temple without the migraine is what puzzles me.
Asked On : Sun, 8 Apr 2012
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this the chances of migraine is very less this could be functional kind of headache, most of the headache are functional they well responds to the symptomatic medicine and placebo too, if I would be your doctor then I would treat this case with the following medicines,
1) Tab Acetaminophen three times in day
2) Tab chlorpromazine 10 mg three times in day
hope this information helps you have nice day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor